Alert archive / Wisconsin / Small Craft Advisories in 2018

Small Craft Advisory 45, NWS Milwaukee, WI

April 27, 2018

NWS Milwaukee, WI issued this small craft advisory at Apr 27, 2018, 3:40 AM CDT. It took effect at Apr 27, 2018, 10:00 PM CDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Apr 27, 2018, 3:40 AM CDT (08:40 UTC)
In effect from
Apr 27, 2018, 10:00 PM CDT
Expired
Apr 28, 2018, 9:05 PM CDT
In force
23 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

914 
WHUS73 KMKX 270840
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
340 AM CDT Fri Apr 27 2018

...GUSTY WINDS AND HIGHER WAVES EXPECTED TONIGHT INTO SATURDAY...

LMZ643-644-271645-
/O.NEW.KMKX.SC.Y.0045.180428T0300Z-180428T1800Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
340 AM CDT Fri Apr 27 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM
CDT SATURDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Small Craft Advisory...which is in effect from 10 PM this evening
to 1 PM CDT Saturday. 

* WINDS: North to northeast 15 to 20 knots with gusts to 25 knots
  developing tonight, continuing into Saturday morning.

* WAVES: Build to 3 to 5 feet tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ645-646-271645-
/O.NEW.KMKX.SC.Y.0045.180428T0300Z-180429T0000Z/
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
340 AM CDT Fri Apr 27 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM
CDT SATURDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Small Craft Advisory...which is in effect from 10 PM this evening
to 7 PM CDT Saturday. 

* WINDS: North to northeast winds 15 to 20 knots develop tonight
  with gusts to 25 knots, diminishing to 10 to 20 knots on
  Saturday.

* WAVES: Build to 4 to 6 feet tonight and continue through
  Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
www.weather.gov/mkx

MBK
8 follow-up statements
939 
WHUS73 KMKX 271427
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
927 AM CDT Fri Apr 27 2018

...GUSTY WINDS AND HIGHER WAVES EXPECTED TONIGHT INTO SATURDAY...

LMZ643-644-272230-
/O.CON.KMKX.SC.Y.0045.180428T0300Z-180428T1800Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
927 AM CDT Fri Apr 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 1 PM CDT SATURDAY...

* WINDS: North to northeast 15 to 20 knots with gusts to 25 
  knots developing tonight, continuing into Saturday morning. 

* WAVES: Building to 3 to 5 feet tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ645-646-272230-
/O.CON.KMKX.SC.Y.0045.180428T0300Z-180429T0000Z/
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
927 AM CDT Fri Apr 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 PM CDT SATURDAY...

* WINDS: North to northeast winds 15 to 20 knots develop tonight 
  with gusts to 25 knots, diminishing to 10 to 20 knots on 
  Saturday. 

* WAVES: Building to 4 to 6 feet tonight and continuing through 
  Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
DDV

www.weather.gov/mkx
706 
WHUS73 KMKX 272025
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
325 PM CDT Fri Apr 27 2018

...GUSTY WINDS AND HIGHER WAVES EXPECTED TONIGHT INTO SATURDAY...

LMZ643-644-280430-
/O.CON.KMKX.SC.Y.0045.180428T0300Z-180428T1800Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
325 PM CDT Fri Apr 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 1 PM CDT SATURDAY...

* WINDS: North to northeast 15 to 20 knots with gusts to 25 
  knots developing tonight, continuing into Saturday morning. 

* WAVES: Building to 3 to 5 feet tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ645-646-280430-
/O.CON.KMKX.SC.Y.0045.180428T0300Z-180429T0000Z/
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
325 PM CDT Fri Apr 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 PM CDT SATURDAY...

* WINDS: North to northeast winds 15 to 20 knots develop tonight 
  with gusts to 25 knots, diminishing to 10 to 20 knots on 
  Saturday. 

* WAVES: Building to 4 to 6 feet tonight and continuing through 
  Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
DDV

www.weather.gov/mkx
656 
WHUS73 KMKX 280147
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
847 PM CDT Fri Apr 27 2018

...GUSTY NORTH WINDS AND HIGH WAVES TONIGHT INTO SATURDAY...

LMZ643-644-281000-
/O.CON.KMKX.SC.Y.0045.180428T0300Z-180428T1800Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
847 PM CDT Fri Apr 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
SATURDAY...

* WINDS: North to northeast 15 to 20 knots with gusts to 25 knots,
  continuing into Saturday morning. 

* WAVES: Building to 3 to 5 feet tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ645-646-281000-
/O.CON.KMKX.SC.Y.0045.180428T0300Z-180429T0000Z/
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
847 PM CDT Fri Apr 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

* WINDS: North to northeast winds 15 to 20 knots tonight with 
  gusts to 25 knots, diminishing to 10 to 20 knots on Saturday. 

* WAVES: Building to 4 to 6 feet tonight and continuing through 
  Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
Hentz

www.weather.gov/mkx
383 
WHUS73 KMKX 280813
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
313 AM CDT Sat Apr 28 2018

...BRISK NORTH WINDS AND HIGH WAVES TODAY INTO THIS EVENING...

LMZ643-281615-
/O.EXT.KMKX.SC.Y.0045.000000T0000Z-180428T2100Z/
Sheboygan to Port Washington WI-
313 AM CDT Sat Apr 28 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

The Small Craft Advisory is now in effect until 4 PM CDT this
afternoon. 

* WINDS: North 15 to 20 knots with higher gusts, becoming 
  northeast 10 to 15 knots during the afternoon. 
 
* WAVES: 3 to 5 feet subsiding to 2 to 4 feet by late afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ644>646-281615-
/O.EXT.KMKX.SC.Y.0045.000000T0000Z-180429T0500Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
313 AM CDT Sat Apr 28 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

The Small Craft Advisory is now in effect until midnight CDT
tonight. 

* WINDS: North 15 to 20 knots with higher gusts, becoming
  northeast during the afternoon. Northeast around 10 knots in the
  evening.  

* WAVES: 4 to 6 feet today and this evening subsiding to 2 to 4
  feet by midnight.
  
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
094 
WHUS73 KMKX 281417
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
917 AM CDT Sat Apr 28 2018

...BRISK NORTH WINDS AND HIGH WAVES TODAY INTO THIS EVENING...

LMZ643-282100-
/O.CON.KMKX.SC.Y.0045.000000T0000Z-180428T2100Z/
Sheboygan to Port Washington WI-
917 AM CDT Sat Apr 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS: North 15 to 20 knots with higher gusts, becoming 
  northeast 10 to 15 knots during the afternoon. 

* WAVES: 3 to 5 feet subsiding to 2 to 4 feet by late afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ644>646-282230-
/O.CON.KMKX.SC.Y.0045.000000T0000Z-180429T0500Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
917 AM CDT Sat Apr 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS: North 15 to 20 knots with higher gusts, becoming 
  northeast during the afternoon. Northeast around 10 knots in 
  the evening. 

* WAVES: 4 to 6 feet today and this evening subsiding to 2 to 4 
  feet by midnight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
444 
WHUS73 KMKX 281930
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
230 PM CDT Sat Apr 28 2018

...BRISK NORTH WINDS AND HIGH WAVES TODAY INTO THIS EVENING...

LMZ643-282100-
/O.CON.KMKX.SC.Y.0045.000000T0000Z-180428T2100Z/
Sheboygan to Port Washington WI-
230 PM CDT Sat Apr 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS: Northeast 10 to 15 knots with higher gusts. 

* WAVES: 3 to 5 feet subsiding to 2 to 3 feet by late afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ644>646-290330-
/O.CON.KMKX.SC.Y.0045.000000T0000Z-180429T0500Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
230 PM CDT Sat Apr 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS: Northeast 15 to 20 knots with higher gusts, gradually
  diminishing. 

* WAVES: 4 to 6 feet subsiding to 2 to 4 feet by midnight.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
309 
WHUS73 KMKX 282122
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
422 PM CDT Sat Apr 28 2018

...BRISK NORTH WINDS AND HIGH WAVES INTO THIS EVENING SOUTH OF 
PORT WASHINGTON...

LMZ643-282230-
/O.EXP.KMKX.SC.Y.0045.000000T0000Z-180428T2100Z/
Sheboygan to Port Washington WI-
422 PM CDT Sat Apr 28 2018

...SMALL CRAFT ADVISORY HAS EXPIRED...

The Small Craft Advisory is no longer in effect. 

$$

LMZ644>646-290500-
/O.CON.KMKX.SC.Y.0045.000000T0000Z-180429T0500Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
422 PM CDT Sat Apr 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS: Northeast 15 to 20 knots with higher gusts, gradually 
  diminishing. 

* WAVES: 4 to 6 feet, subsiding to 2 to 4 feet by midnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
Wood
www.weather.gov/mkx
330 
WHUS73 KMKX 290205
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
905 PM CDT Sat Apr 28 2018

...Winds and Waves Subsiding...

LMZ644>646-290315-
/O.CAN.KMKX.SC.Y.0045.000000T0000Z-180429T0500Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
905 PM CDT Sat Apr 28 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Milwaukee/Sullivan has cancelled
the Small Craft Advisory. 

North winds and waves have dropped below Small Craft Advisory criteria.


$$
Hentz

www.weather.gov/mkx

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 27, 3:40 AM CDT, 0 minutes earlier.

Area forecast discussion, Apr 27, 3:40 AM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
340 AM CDT Fri Apr 27 2018

.SHORT TERM...

TODAY AND TONIGHT - Confidence...Medium to High.

Scattered showers over far eastern CWA will push east and end in the
next hour or so as weak mid-level wave and low pressure continue to
the east.  Morning clearing behind this system will be short-lived.
Water vapor imagery shows vigorous mid-level short wave over
northern MN/Canada border area.  This wave will track southeast
across WI today, with the main period of synoptic lift this
afternoon across southern WI.  Impressive sloping frontogenetical
forcing this afternoon with this system.  An area of 400mb potential
vorticity will help to enhance lift as mid-level lapse rates are
expected to increase to 7-8 degrees.  MU Cape values are expected in
the 50 to 150 joule range this afternoon.  Best chance for thunder
will be along temperature and moisture gradient across central and
western CWA due to impressive lift across the boundary.  Small hail
and gusty winds may accompany any storms.

Challenging temperature and humidity forecast due to varying winds
and increasing clouds later this morning as well as showers
developing rapidly in the afternoon.  Large high temperature
gradient is expected from the mid to upper 40s in the northeast to
the mid 60s in the southwest.  Showers may linger into the evening
in the east. Cyclonic curvature and low level moisture should result
in lingering low clouds for a time later tonight as cooler air
surges into southern WI.

.LONG TERM...

Saturday through Monday... Forecast confidence is High.

The upper trough will linger over the Great Lakes through
Saturday, so expect a few diurnal cumulus clouds around,
especially toward the lakeshore. Brisk northerly winds will
gradually diminish through the afternoon. Highs will only be in
the lower 50s inland and upper 40s near the lakeshore.

High pressure and increasing southerly flow for the first half of
next week will usher much warmer air into southern Wisconsin.
Sunday will be dry with highs in the 60s inland from the lake.
There will be weak enough flow to allow for a lake breeze.

Monday is now looking dry and warm with breezy southwest winds.
The precip should hold off, although the EC is still trying to
bring some light precip or at least clouds over southern WI on
Monday. Highs should at least be in the mid 70s inland. Models
generally are under- doing the temperatures and over- doing the
dewpoints, so I made adjustments to lean toward MOS guidance for
temps and bias- corrected grids for dewpoints.

Tuesday through Friday... Forecast confidence is Medium.

A sprawling upper trough over the west half of the country will be
our weather maker for the latter half of next week. The first
shortwave trough tracking into the northern Plains will bring a
chance for showers and storms to southern WI as early as Tue
morning per the GFS and Canadian models, but there is more
agreement for storms Tue evening.

The better forcing for thunderstorms will arrive Wednesday
evening on the nose of a strong low level jet and within strong
mid level vorticity advection. The chance for showers and storms
will persist until Thu night when the cold front moves through.

&&

.AVIATION(09Z TAFS)...Patchy MVFR clouds over eastern CWA should
exit the area early this morning. Otherwise, clouds will rapidly
increase later this morning and afternoon ahead of low pressure
and vigorous short wave moving through this afternoon. Showers and
isolated thunderstorms will develop this afternoon, diminishing
during the evening. Reduced visibilities are likely in the heavier
showers. A period of MVFR ceilings is likely tonight as cooler
air settles into southern WI.

&&

.MARINE...Gusty north winds behind cold front will continue to
diminish early this morning.  Winds will veer to the southeast late
this morning and early afternoon ahead of low pressure system moving
southeast across Wisconsin.  This system will bring showers to the
area this afternoon and evening.  A tightening pressure gradient in
the wake of the low will result in gusty northeast winds and
building waves tonight.  The winds will back to the north to
northwest later tonight.  Gusts to 25 knots are expected so a Small
Craft Advisory has been posted beginning this evening through
Saturday morning in the north, and through the day in the south.

&&

.FIRE WEATHER...

For today showers and isolated thunderstorm will develop later
this morning and mainly this afternoon. Increasing clouds and
varying winds will keep temperatures lower across eastern CWA and
humidity values higher. A sharp gradient in temperature and
humidity however is expected as higher daytime temperatures and
lower humidities are expected across western CWA, roughly west and
southwest of the Dells to Janesville. Daytime humidity may drop
to 25 to 30 percent in this area. Gusty winds will develop in this
area later this morning and afternoon. Fine Fuel Moisture Codes
are expected to reach 90-91 in western CWA today. Between the
expected showers and varying weather conditions, today will not be
a good day for prescribed burning across southern WI.

Sunday will be a warm and dry day, but winds will be light. Monday
looks like our next day for "elevated" fire weather concerns.
Gusty southwest winds and temps around 75 inland, along with
dewpoints that might end up being lower than forecast, will lead
to low RH values. Moisture should stream into the area by Monday
night.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory from 10 PM this evening to 7 PM CDT
     Saturday for LMZ645-646.

     Small Craft Advisory from 10 PM this evening to 1 PM CDT
     Saturday for LMZ643-644.

&&

Today/Tonight and Aviation/Marine...MBK
Saturday through Thursday...Cronce
Hazardous weather outlook, Apr 26, 2:58 PM CDT, 12 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
258 PM CDT Thu Apr 26 2018

WIZ046-047-051-052-056>060-062>072-272000-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
258 PM CDT Thu Apr 26 2018

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

There is a small chance for thunderstorms Friday afternoon and
again Tuesday through Wednesday.

Elevated fire weather conditions are possible on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-272000-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
258 PM CDT Thu Apr 26 2018

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Winds and waves may reach advisory levels Friday night into
Saturday morning, with a better chance for higher gusts Tuesday
into Tuesday night.

www.weather.gov/mkx

Nearby

Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.